# SDR UPS07M50073

- Difficulty date: May 8, 2007
- Submitted: June 29, 2007
- Operation: Air carrier
- Aircraft: N288UP
- Make and model: Doug MD-11
- Aircraft serial: 48540
- Aircraft time: 49,281 hours, 7,576 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C COCKPIT, 1ST OBSERVER SEAT SUPPORT WEB FOUND CRACKED.  COCKPIT 1ST OBS SEAT SUPPORT WEB CRACKED AREA TRIMMED OFF PER SRM 53-00-01 VOLI REV 39.  HFEC INSP C/OUT ON TRIMMED OFF AREA, NO CRACK REINFORCED DOUBLER FAB PER SRM 53-00-01 VOLI FIG 6 REV 39.  FASTENER HOLES PICKED UP AND ALODINE C/OUT ON FAB DOUBLER.  FAB DOUBLER INSTALLED PER SRM 53-00-01 VOL I REV 39 AND SRM 51-35-01 VOLII REV 39.
